# SDR DALA2025032602230

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,540 hours, 6,792 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Waste Box
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI ON WASTE BOX AREA, FOUND CORROSION ON EXTERNAL SKIN SURFACE AT STGR35L, FR75+5 INCHES. ACCOMPLISHED CORROSION REMOVAL PER ERA 624822-14AD REV ORG ASSOCIATED ER/A 14-624822 ADDED FOR AC 8108. (LP# 0870328)
